MAUDE Adverse Event Report: CORDIS US. CORP SMART RADIANZ; STENT, ILIAC

CORDIS US. CORP SMART RADIANZ; STENT, ILIAC
Catalog Number SR08100XL
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, when using an 8mm x 100mm smart radianz self-expanding stent (ses) delivery system, the stent edge could be deployed but the stent could not be deployed.The device was replaced with a new, unknown smart control ses to complete the procedure.There were no reported injuries to the patient.This was during a procedure to treat an iliac lesion.The device will not be returned for evaluation.
 
Event or Problem Description
As reported, when using an 8mm x 100mm smart radianz self-expanding stent (ses) delivery system, the stent edge could be deployed but the stent could not be deployed.The device was replaced with a new, unknown smart control ses to complete the procedure.There were no reported injuries to the patient.This was during a procedure to treat an iliac lesion.Additional information was requested but was not provided.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, when using an 8mm x 100mm smart radianz self-expanding stent (ses) delivery system, the stent edge could be deployed but the stent could not be deployed.The device was replaced with a new, unknown smart control ses to complete the procedure.There were no reported injuries to the patient.This was during a procedure to treat an iliac lesion.Additional information was requested but was not provided.The device was not returned for evaluation.The reported event of ¿stent delivery system (sds)- deployment difficulty-partial deployment¿ could not be confirmed as the device was not returned for analysis.The exact cause of the issue could not be determined.Based on the limited information available for review, it is not possible to determine what factors may have contributed to issue experienced by the customer.However, procedural/handling factors are possible.According to the safety information within the instructions for use (ifu), it warns that ¿the stent is not designed for dragging or repositioning.Once the stent is partially deployed, it cannot be recaptured using the stent delivery system.¿ it also cautions, ¿when catheters are in the body, they should be manipulated using high quality radiographic equipment.Prior to stent deployment, remove all slack from catheter delivery system (see ¿stent deployment/ procedure¿).If resistance is felt when beginning deployment, do not force deployment.Carefully withdraw the stent system without deploying the stent.¿ based on the information available for review, there is no indication that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no corrective or preventative actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
SMART RADIANZ
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18286177
Report Number9616099-2023-06656
Device Sequence Number6668189
Product Code NIO
UDI-Device Identifier20705032082393
UDI-Public(01)20705032082393(17)240930(10)18158539
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2024
Device Catalogue NumberSR08100XL
Device Lot Number18158539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer12/27/2023
08/14/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date12/28/2023
08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMART CONTROL STENT
Patient SexUnknown